# SDR ASAA0852765

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,627 hours, 466 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Receptacle
- Part number: 2670136
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUELING RECEPTACLE IS LEAKING WHILE TRANSFERRING FUEL.  REPLACED FUELING RECEPTACLE AND O-RING.  LEAK CHECK GOOD.
